MathSciNet Relay Station
MathSciNet bibliographic data
MR794374 58F05
Conn, Jack F. Normal forms for smooth Poisson structures. Ann. of Math. (2) 121 (1985), no. 3, 565–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement